Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Gottfried Köthe
Title: Topologische lineare Räume
Additional book information (Die Grundlehren der Mathematischen Wissenschaften, Bd. 107.) Springer, Berlin, 1960. xii+456 pp.


Review Information

Reviewer: Leopoldo Nachbin
Journal: Bull. Amer. Math. Soc. 69 (1963), 733-736
DOI: http://dx.doi.org/10.1090/S0002-9904-1963-11016-2
PII: S 0002-9904(1963)11016-2